# SDR 2016FA0000327

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: General aviation
- Aircraft: N377H
- Make and model: Cessna 182Q
- Aircraft serial: 18265530
- Aircraft time: 2,213 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Part number: 07501338
- Condition: Sheared
- Location: Carburettor
- Part time: 2,213 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARB HEAT SHAFT WAS FOUND TO BE SHEARED AT RIVET HOLE DURING ACCIDENT INVESTIGATION. SHEARING OF THE SHAFT DID NOT APPEAR TO BE RELATED TO THE ACCIDENT.
